# SDR CALA2012122000869

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 37,871 hours, 12,191 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS FAILURE IN FLIGHT. RESET IAW QRH RT AC BUS FAIL EICAS MSG RT GEN HAD TRIPPED AS WELL.  PERFORMED BITE TASK 24-20-00-810-80 2.  RT GEN SYS FAULTED ''DP TRIP;  MAIN BUS OVERLAP ZONE''.  INSPEC TED P32 PANEL AND RT GCU BENCH PLUG, ALL OK. RAN BOTH ENGS AND CKD BOTH GENS AND BUS TIES. ALL NORMAL. CONFERRED WITH TOMC.
